Iv ad a BAD weekend and my sisters friend who has sufferd with fibro for 11 years, advised me try gabapentin as she swears by it making her much better. Has anybody tried this medication? she also says to use sea kelp?
Thanks vab, maybe its not for me then as its all in my head now and i need somethink to wake and shake me, its like my heads velcroed to the pillow!!! and the depretion well we wont even go there i will enquire to my doctor but i figured latley am more knowledgable about my illness now then he is.
You're quite welcome. I can honesty say that if you take Neurontin or Lyrica it will not help the fog...it will make it worse as that seems to be a side-effect. That's one reason I opted to discontinue the Lyrica.
If you are looking for something to help with the pain of FMS, Cymbalta is an antidep that I found quite effective.
I sure understand what you mean...I could use some of that "wake and shake" too!
I too took gabapentin and had a side effect that I did not expect...it affected mt IBS....my gastro dr said to stop it and that es it was the gabapentin that caused the issues and since I had IBS it should not have been rx'd.
Everyone is diff so what works for one may not work the same for the next...and the same goes with side affects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.